A type of Lusin’s theorem for regular monotone auto continuous measure space

Downloads

DOI:

https://doi.org/10.26637/MJM0603/0016

Abstract

In this paper we contemplate on the study on monotone (uniformly) auto continuous regular set multi functions. Lusin’s theorem is generalized to uniformly auto continuous measure spaces. Egroffs theorem for fuzzy measures is proved on this theoretical setting.

Keywords:

Uniformly auto continuous, Monotone measure Regular, Lusin’s theorem

Mathematics Subject Classification:

Mathematics
  • D. Rajan Department of Mathematics, T.B.M.L College, Porayar-609307, Tamil Nadu, India.
  • A. Beulah Department of Mathematics, T.B.M.L College, Porayar-609307, Tamil Nadu, India.
  • Pages: 563-568
  • Date Published: 01-07-2018
  • Vol. 6 No. 03 (2018): Malaya Journal of Matematik (MJM)

A. Alin Cristiana Gavrilut, Lusin type Theorem for regular monotone uniformly auto continuous set multifunctions, Fuzzy Sets and Systems, 6(2010), 2909-2918.

S. Asahina, K. Uchino and T. Murofushi, Relationship among continuity conditions and null additivity conditions in non-additive measure theons, Fuzzy Sets and Systems, 157(2006), 691-698.

I. Dobrakov, On sub measures I, Dissertation Math., $112(1974), 1-35$.

Q. Jiang and H. Suzuku, Fuzzy Measures on Metric spaces, Fuzzy Sets and Systems, 83(1996), 99-106.

Q. Jiang, S. Wang and D. Zion, A further investigation for fuzzy measures on metric spaces, Fuzzy Sets and Systems, $105(1999), 293-297$.

J. Li, Order continuous of monotone set function and convergence of measurable functions sequence, Applied Mathematics and Computation, 135(2002), 211-218.

J. Li, A further investigation for Egroffs theorem with respect to monotone set functions, Kybernrtika, 39(2003), $753-760$.

J. Li and M. Yasuda, Lusin's theorem on fuzzy measure spaces, Fuzzy Sets and Systems, 146(2004), 121-133.

J. Li and R. Mesiar, Lusin's theorem on monotone measure spaces, Fuzzy Sets and Systems, 175(2001), 75-86.

E. Pap, Null Additive Set Functions, Kluwev Dordrecht, 1995.

E. Pap, The continuity of the null additive fuzzy measures, Novi Sad Journal of Mathematics, 27(2)(1997), 37-47.

Z. Wang and G. J. Kliv, Generalised Measure Theory, Springer, 2009.

C. Wa and M. Ha, On the Regularity of fuzzy Measures on metric fuzzy measure spaces, Fuzzy Sets and Systems, $66(1994), 373-379$

Metrics

PDF views
32
Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-07-2018

How to Cite

D. Rajan, and A. Beulah. “A Type of Lusin’s Theorem for Regular Monotone Auto Continuous Measure Space”. Malaya Journal of Matematik, vol. 6, no. 03, July 2018, pp. 563-8, doi:10.26637/MJM0603/0016.